# SDR 20000620SH009

- Difficulty date: June 1, 2000
- Submitted: June 20, 2000
- Operation: General aviation
- Aircraft: N664PB
- Make and model: Cessna 182S
- Aircraft serial: 18280156
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5100001RX
- Part serial: 0752
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SEAL BETWEEN PUMP AND MOTOR LEAKING SEVERELY OUT DRAIN TUBE.  THE ONLY WAY TO STOP IT FROM LEAKING IS TO TURN THE FUEL SELECTOR VALVE TO THE OFF POSITION.  THE ORIGINAL PUMP WAS REPLACED FOR THE SAME PROBLEM AT 81.9 HOURS.  INSTALL OVERHAULED PUMP P/N 5100-00-3RX.  AIRCRAFT TT, 593.2 HRS.  SUBMITTER STATED THEY HAVE EXPERIENCED SAME PROBLEM WITH OTHER CESSNA 182S MODELS.  (X)
